# SDR USAA050768

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND SKIN CRACKED 4 INCHES, STATION 727D, S23R.  INSTALLED DOUBLER IAW SRM 53-00-01, FIG 229 DETAIL XI.  (M)
